Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 33, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 7, 2012, 8:22 PM CDT for Callahan County, Coleman County, Taylor County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2012, 8:22 PM CDT (01:22 UTC)
- Expired
- Apr 7, 2012, 9:00 PM CDT
- In force
- 38 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Coleman County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 66 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 559 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1753 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
420
WUUS54 KSJT 080122
SVRSJT
TXC059-083-441-080200-
/O.NEW.KSJT.SV.W.0033.120408T0122Z-120408T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
822 PM CDT SAT APR 7 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...
NORTHERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
SOUTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 900 PM CDT
* AT 817 PM CDT...A SEVERE THUNDERSTORM WAS 4 MILES SOUTH OF OPLIN...
OR 20 MILES NORTHWEST OF COLEMAN...MOVING SOUTHEAST AT 10 MPH. SOME
ROADS IN THE PATH OF THIS STORM INCLUDE U.S. 84 AND U.S. 283.
STORM HAZARDS INCLUDE...
PING PONG BALL SIZE HAIL.
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
NUMEROUS VEHICLE DENTS...
SOME ROOF AND PLASTIC SIGN DAMAGE...
SOME EXPOSED WINDOWS MAY CRACK OR BREAK...
SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
UNSECURED LIGHT OBJECTS BLOWN AROUND...
SCATTERED POWER OUTAGES POSSIBLE...
POTENTIALLY DEADLY LIGHTNING.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE COLEMAN AND US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY
840 PM CDT...
NOVICE BY 845 PM CDT...
SILVER VALLEY BY 900 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3181 9960 3203 9972 3208 9972 3208 9975
3212 9978 3226 9953 3203 9920
TIME...MOT...LOC 0121Z 336DEG 8KT 3207 9958
$$
DANIELS1 follow-up statement
994
WWUS54 KSJT 080136
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
836 PM CDT SAT APR 7 2012
TXC059-083-441-080200-
/O.CON.KSJT.SV.W.0033.000000T0000Z-120408T0200Z/
TAYLOR TX-COLEMAN TX-CALLAHAN TX-
836 PM CDT SAT APR 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN CALLAHAN...NORTHERN COLEMAN AND SOUTHEASTERN TAYLOR
COUNTIES...
AT 831 PM CDT... A SEVERE THUNDERSTORM CONTINUES NEAR LAKE
COLEMAN...OR 18 MILES NORTHWEST OF COLEMAN...MOVING SOUTHEAST AT 10
MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
VEHICLE DINGS...
MINOR DAMAGE TO ROOFS...
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND...
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE COLEMAN AND US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY
840 PM CDT...
NOVICE BY 850 PM CDT...
SILVER VALLEY BY 900 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3181 9960 3203 9972 3208 9972 3208 9975
3212 9978 3226 9953 3203 9920
TIME...MOT...LOC 0136Z 336DEG 8KT 3204 9956
$$
DANIELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:44 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 7, 6:44 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 644 PM CDT SAT APR 7 2012 .UPDATE... THE MESOSCALE ENVIRONMENT CONTINUES TO FAVOR SEVERE CONVECTION ACROSS THE CWA. SBCAPE VALUES EXCEED 3000 J/KG /PER RUC MESOANALYSIS/ JUST SOUTH OF THE OUTFLOW BOUNDARY FROM THE ONGOING STORMS. EFFECTIVE SHEAR VALUES REMAIN HIGHEST TO THE NORTH OF THE BOUNDARY WITH GENERALLY LESS THAN 25 KTS OF SHEAR IN THE WARM SECTOR. THIS WILL FAVOR MORE MULTICELLULAR STORM STRUCTURES ALONG ANY STORMS ALONG AND JUST BEHIND THE SURFACE BOUNDARY WILL HAVE A BRIEF TORNADIC POTENTIAL THIS EVENING. STORMS WILL BE MAINLY DIURNALLY DRIVEN GIVEN THE LACK OF A WELL DEFINED UPPER LEVEL SYSTEM AND WEAK MID LEVEL WINDS. JOHNSON && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE EVENING BUT CONVECTION WILL BE A PLAYER...MAINLY AT KABI. I CARRIED A TEMPO FOR TSRA AT KABI THROUGH 02Z WITH CB REMARKS THEREAFTER. AS THE SURFACE BOUNDARY SAGS SOUTH THIS EVENING /MASKED BY VARIOUS OUTFLOW BOUNDARIES/ WE WILL SEE MVFR CIGS DEVELOP TO THE NORTH. THIS WILL IMPACT KABI LIKELY BEFORE 06Z AND EVENTUALLY KSJT. FARTHER SOUTH...THE TERMINALS IN THE WARM SECTOR WILL SEE WINDS GO LIGHT AND VARIABLE WITH LOW CIGS POSSIBLE AROUND 12Z THROUGH THE MID MORNING HOURS. DIURNAL CONVECTION ON WILL BE POSSIBLE AGAIN ON SUNDAY AS SURFACE FORCING INCREASING ALONG THE QUASI STATIONARY FRONT. JOHNSON && .PREV DISCUSSION... /ISSUED 225 PM CDT SAT APR 7 2012/ SHORT TERM... MAIN CONCERN FOR THIS AFTERNOON AND EARLY EVENING IS THE DEVELOPMENT OF SEVERE STORMS ALONG THE FRONTAL BOUNDARY. IN FACT...ONE STORM HAS DEVELOPED NORTHWEST OF ABILENE. EXPECT A FEW OF THESE TO BECOME SEVERE THIS AFTERNOON. AS THE FRONTAL BOUNDARY SLIDES SOUTHEAST SO WILL THE STORMS. THE STORM HAS DEVELOPED IN A REGION OF 3000 J/KG CAPE VALUES. THE MAIN THREATS SHOULD BE LARGE HAIL AND DAMAGING WINDS. COULD SEE A FEW MORE STORMS REDEVELOP TOMORROW AFTERNOON AS THE FRONT RETURNS NORTH AS A WARM FRONT. ONE OR TWO STORMS COULD APPROACH SEVERE LIMITS. LONG TERM... BEYOND SUNDAY NIGHT WILL FEATURE A FEW COLD FRONTS AND DRYLINES MOVING INTO...OUT OF...AND ACROSS THE AREA. MEANWHILE...MOISTURE FROM THE GULF WILL BE PLENTIFUL. WHAT THIS MEANS...WE'LL HAVE CHANCES FOR MORE RAIN ACROSS THE AREA THROUGH NEXT SATURDAY. COULD SEE A FEW SHOWERS OR STORMS REDEVELOP TOMORROW EVENING IN THE BIG COUNTRY AS THE FRONT RETURNS AS A WARM FRONT. COULD SEE ANOTHER SHOT OF STORMS ACROSS THE NORTHERN BIG COUNTRY MONDAY NIGHT INTO TUESDAY AS THE NEXT FRONT PUSHES ACROSS THE RED RIVER. A FEW COULD BECOME SEVERE AS FLOW ALOFT STRENGTHENS. WITH A WEAK RIDGE IN PLACE...THE UPPER LEVEL NORTHWESTERLY FLOW PATTERN WOULD ALLOW STORMS THAT DO FORM ALONG THE FRONT INTO HASKELL AND THROCKMORTON COUNTIES MONDAY NIGHT INTO TUESDAY MORNING. HAVE INSERTED 30 POPS ACROSS THAT REGION WITH POPS DROPPING OFF INTO THE TEENS ACROSS THE SOUTH. MAY SEE ANOTHER SHOT OF STORMS ACROSS THE EASTERN PORTIONS OF WC TX ON WED AS MOISTURE FROM THE GULF SURGES NORTHWARD INTO THE REGION AND INTERACTS WITH WARM THE FRONTAL ZONE. THE NEXT APPROACHING DEEP UPPER TROUGH WILL RESULT IN THE UPPER FLOW BECOMING SOUTHWEST BY THURSDAY ACROSS WC TX. THIS CHANGE IN THE UPPER FLOW PATTERN WILL ENABLE THE LOW LEVEL FLOW TO PUMP PLENTY OF LOW LEVEL MOISTURE INTO WC TX THROUGH THE REST OF THE WEEK AS LEE SURFACE TROUGHING DEVELOPS ACROSS THE FRONT RANGE OF THE ROCKIES. ADDED SOME SLIGHT CHANCE POPS FOR THURSDAY AND FRIDAY EVENINGS AS DRYLINE STORMS ARE POSSIBLE ACROSS WC TX. MODELS PROG THE LARGE SCALE UPPER TROUGH AND ASSOCIATED PACIFIC FRONTAL BOUNDARY SPREADING STORMS ACROSS WC TX SATURDAY INTO SUNDAY. HAVE INCLUDED POPS TO SHOW THIS BUT WITH SO MUCH UNCERTAINTY IN THE LONG RANGE WILL LIKELY SEE MANY ADJUSTMENTS MADE. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 84 57 73 58 83 / 30 60 30 30 10 SAN ANGELO 88 61 76 56 85 / 30 60 30 20 10 JUNCTION 84 61 77 56 84 / 20 30 20 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 25
Hazardous weather outlook, Apr 7, 2:29 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 229 PM CDT SAT APR 7 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-081930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 229 PM CDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK COLD FRONT WILL MOVE INTO THE BIG COUNTRY THIS AFTERNOON...AND SPREAD SOUTH INTO THE CONCHO VALLEY AND HEARTLAND THIS EVENING. THUNDERSTORMS WILL BE MORE WIDESPREAD AS THE COLD FRONT APPROACHES. A FEW OF THESE STORMS WILL REACH SEVERE LEVELS...WITH LARGE HAIL AS THE PRIMARY IMPACT. IN ADDITION...DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED STORMS WILL AGAIN BE POSSIBLE SUNDAY INTO MONDAY ACROSS WEST CENTRAL TEXAS. AGAIN...A FEW OF THESE STORMS WILL AGAIN BE POSSIBLE...WITH LARGE HAIL AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS THE BIG COUNTRY THIS AFTERNOON...AND MAY BE REQUESTED ACROSS THE CONCHO VALLEY AND HEARTLAND THIS EVENING.
In the hours before
Local storm report, Apr 7, 7:20 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
720 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TORNADO 13 SW STERLING CITY 31.69N 101.13W
04/07/2012 STERLING TX AMATEUR RADIO
BRIEF RAIN WRAPPED TORNADO REPORTED WEST OF HIGHWAY 163
&&
EVENT NUMBER SJT1200096
JOHNSONLocal storm report, Apr 7, 7:23 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
723 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM FLASH FLOOD 2 NW STERLING CITY 31.86N 101.01W
04/07/2012 STERLING TX LAW ENFORCEMENT
FIVE INCHES OF WATER OVER THE ROAD AT STATE HIGHWAY 163
AND 87.
&&
EVENT NUMBER SJT1200097
HGLocal storm report, Apr 7, 7:33 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
733 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL BRONTE 31.89N 100.30W
04/07/2012 M1.00 INCH COKE TX FIRE DEPT/RESCUE
&&
EVENT NUMBER SJT1200099
JOHNSONLocal storm report, Apr 7, 7:48 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
748 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL 18 SW STERLING CITY 31.65N 101.20W
04/07/2012 E2.75 INCH STERLING TX STORM CHASER
TORNADO WAS RAIN WRAPPED AND REPORTED ON THE GROUND AT
742 PM.
0744 PM TORNADO 18 SW STERLING CITY 31.65N 101.20W
04/07/2012 STERLING TX STORM CHASER
TORNADO WAS RAIN WRAPPED AND REPORTED ON THE GROUND AT
742 PM.
&&
EVENT NUMBER SJT1200100
EVENT NUMBER SJT1200101
HGSpecial weather statement, Apr 7, 8:14 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
814 PM CDT SAT APR 7 2012
TXZ066-127-128-139-080200-
RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
814 PM CDT SAT APR 7 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR
RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES...
AT 812 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHWEST OF OPLIN...OR ABOUT
21 MILES NORTHWEST OF COLEMAN...MOVING SOUTH AT 5 MPH. SOME
ROADS IN THE PATH OF THIS STORM INCLUDE U.S. 84 AND RANCH ROAD 1770.
* THE STRONG THUNDERSTORM WILL BE NEAR...
GOLDSBORO BY 825 PM CDT
NOVICE...LAKE COLEMAN AND SILVER VALLEY BY 900 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3166 9983 3202 9996 3227 9953 3204 9920
3202 9920
TIME...MOT...LOC 0114Z 347DEG 4KT 3209 9961
DANIELSSpecial weather statement, Apr 7, 8:18 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 818 PM CDT SAT APR 7 2012 TXZ064>066-071>073-080200- IRION TX-RUNNELS TX-STERLING TX-TOM GREEN TX-COKE TX-CONCHO TX- 818 PM CDT SAT APR 7 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR IRION...RUNNELS...STERLING...TOM GREEN...COKE AND CONCHO COUNTIES... AT 812 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES NORTH OF ORIENT...OR ABOUT 16 MILES SOUTHEAST OF ROBERT LEE...MOVING SOUTH AT 15 MPH. SOME ROADS IN THE PATH OF THIS STORM INCLUDE U.S. HIGHWAY 87...STATE HIGHWAY 208 AND U.S. HIGHWAY 67. * THE STRONG THUNDERSTORM WILL BE NEAR... MILES BY 840 PM CDT HARRIET BY 850 PM CDT VERIBEST AND SAN ANGELO BY 900 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3143 9977 3137 10094 3192 10101 3200 9997 TIME...MOT...LOC 0117Z 356DEG 14KT 3167 10034 DANIELS
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:08 PM CDT | Tornado Warning | SJT | Sterling | 22 min |
| Apr 7, 7:10 PM CDT | Special Weather Statement | SJT | Coke | 50 min |
| Apr 7, 7:13 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 47 min |
| Apr 7, 7:27 PM CDT | Flash Flood Warning | SJT | Sterling, Tom Green | 2 hr |
| Apr 7, 7:30 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 45 min |
| Apr 7, 7:30 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor, Tom Green | 45 min |
| Apr 7, 7:32 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 28 min |
| Apr 7, 7:58 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 47 min |
| Apr 7, 8:02 PM CDT | Tornado Warning | SJT | Irion | 13 min |
| Apr 7, 8:14 PM CDT | Special Weather Statement | SJT | Coleman | 46 min |
| Apr 7, 8:18 PM CDT | Special Weather Statement | SJT | Coke, Runnels, Tom Green | 42 min |
| Apr 7, 8:51 PM CDT | Special Weather Statement | SJT | Irion | 54 min |
| Apr 7, 8:56 PM CDT | Special Weather Statement | SJT | Callahan, Coleman | 64 min |
| Apr 7, 9:01 PM CDT | Special Weather Statement | SJT | Concho, Tom Green | 59 min |
| Apr 7, 9:27 PM CDT | Areal Flood Advisory | SJT | Callahan, Coleman, Taylor | 2 hr |
| Apr 7, 9:30 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 45 min |
| Apr 7, 9:44 PM CDT | Special Weather Statement | SJT | Irion, Schleicher | 61 min |
| Apr 7, 9:57 PM CDT | Special Weather Statement | SJT | Concho, Menard | 63 min |
| Apr 7, 10:05 PM CDT | Special Weather Statement | SJT | Callahan | 55 min |
| Apr 7, 10:14 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 46 min |
| Apr 7, 10:59 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 46 min |
| Apr 7, 11:05 PM CDT | Special Weather Statement | SJT | Schleicher, Sutton | 55 min |
| Apr 7, 11:25 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 50 min |
| Apr 8, 3:39 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.